# SDR RAIA00405026

- Difficulty date: May 13, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,324 hours, 17,856 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CHO - LANDING GEAR HANDLE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE INSPECTED AND CLEANED MLG UPLOCK SWITCHES AND CPS, OPS OK.
